MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO., LTD. DRIVE; CRUTCHES

BLISS HEALTH PRODUCTS CO., LTD. DRIVE; CRUTCHES
Model Number 10402-8
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a pair of crutches by a provider, who stated that the "rubber tips have worn down" and stated that the end user slipped and fell.There was no report or evidence of illness, injury or medical treatment associated with the complaint.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
CRUTCHES
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO., LTD.
no.61 & no.96, zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key17140036
Report Number2438477-2023-00066
Device Sequence Number14467897
Product Code IPR
UDI-Device Identifier10822383101573
UDI-Public10822383101573
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/15/2023
Report Date (Section F) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10402-8
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/16/2023
Device Age1 YR
Date Report to Manufacturer06/22/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/15/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/15/2023